# SDR REXA2015072600739

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 18,159 hours, 11,566 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS OXYGEN STOWAGE BOX INOPERATIVE.  SWAPPED FIRST OFFICER`S STOWAGE BOX WITH OBSERVERS.  REMOVED & INSTALLED IAW AMM 35-11-15.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  DEFERRED OBSERVERS OXYGEN IAW MEL 35-10-1.  PLACARD INSTALLED FIRST OFFICERS SN SE27800, OBSERVERS SN SE18425.  R & R OBSERVER OXYGEN MASK IAW AMM 35-10-00.  CLEARED FROM MM02.  PLACARD REMOVED.  PN ON OF MF10-08-01, SN ON SE16593 & SN OFF SE18918.
